2 doctors weighed in:

I took Plan B one step and i had symptoms such as spotting for 3 days, breast tenderness, an lower ab pain that persisted for 2 weeks. Is that normal?

2 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
1 doctor agrees

In brief: Yes

Yes, those are all common side effects of the Progesterone in plan b.
Consider a pregnancy test at the time you would normally get your period, just to be sure you're not pregnant. Best of luck.

In brief: Yes

Yes, those are all common side effects of the Progesterone in plan b.
Consider a pregnancy test at the time you would normally get your period, just to be sure you're not pregnant. Best of luck.
Dr. Jane Van Dis
Dr. Jane Van Dis
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors